# SDR USAASB02018

- Difficulty date: January 19, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 5240 · Service Doors
- Part: Nut
- Part number: 6523465
- Condition: Broken
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MKE - FLT 1242 - ON CLIMB-OUT FROM MKE, EN ROUTE TO CLT, THE AIRCRAFT WOULD PRESSURIZE.  A LOUD AIR NOISE COULD ALSO BE HEARD FROM THE AFT RIGHT SERVICE DOOR AREA.  FLIGHT RETURNED TO FIELD AT MKE AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT RIGHT SERVICE DOOR SNUBBER JAM LOCK NUT BROKEN AND THE ROD END BACKED OUT FOUR TURNS.  REPLACED LOCK, ADJUSTED SNUBBER, SAFTIED AND RERIGGED DOOR ASSEMBLY.  DOOR OPERATIONAL CHECK NORMAL.  (M)
